Results 81 to 90 of about 270,762 (116)

Mathematical conceptualism [PDF]

open access: yesarXiv, 2005
This is an explanation and defense of "mathematical conceptualism" for a general mathematical and philosophical audience. I make a case that it is cogent, rigorous, attractive, and better suited to ordinary mathematical practice than all other foundational stances.
arxiv  

Repairing gaps in ecological time series

open access: yesMethods in Ecology and Evolution, Volume 16, Issue 3, Page 573-583, March 2025.
Abstract Missing values are ubiquitous in ecological time series. Methods like linear interpolation, k‐nearest neighbour (kNN) imputation or regression‐based imputation are commonly used to repair these gaps, but may be unsuitable when the data are infrequently sampled or have nonlinear dynamics.
Delia Carpenter   +4 more
wiley   +1 more source

Adeles in Mathematical Physics [PDF]

open access: yesarXiv, 2007
Application of adeles in modern mathematical physics is briefly reviewed. In particular, some adelic products are presented.
arxiv  

Proteolysis‐Based Biomarker Repertoire of the Neurofilament Proteome

open access: yesJournal of Neurochemistry, Volume 169, Issue 3, March 2025.
Protein degradation underlies essential biological processes, and its dysfunction can contribute to disease. By systematically charting the neurofilament degradome, this study offers a conceptual framework and methodological blueprint for mapping a complete protein degradome atlas.
Axel Petzold
wiley   +1 more source

Lattice Multiverse Models [PDF]

open access: yesarXiv, 2010
Will the cosmological multiverse, when described mathematically, have easily stated properties that are impossible to prove or disprove using mathematical physics? We explore this question by constructing lattice multiverses which exhibit such behavior even though they are much simpler mathematically than any likely cosmological multiverse.
arxiv  

The combinatorics of tastes and humours in classical Indian medicine and mathematics [PDF]

open access: yes, 2000
This paper explores some combinatoric problems which are treated in the Sanskrit literature of both ayurveda (medicine) and of jyothsastra (mathematics)
Wujastyk, D
core  

Universality for transversal Hamilton cycles

open access: yesBulletin of the London Mathematical Society, Volume 57, Issue 3, Page 711-729, March 2025.
Abstract Let G={G1,…,Gm}$\mathbf {G}=\lbrace G_1, \ldots, G_m\rbrace$ be a graph collection on a common vertex set V$V$ of size n$n$ such that δ(Gi)⩾(1+o(1))n/2$\delta (G_i) \geqslant (1+o(1))n/2$ for every i∈[m]$i \in [m]$. We show that G$\mathbf {G}$ contains every Hamilton cycle pattern.
Candida Bowtell   +3 more
wiley   +1 more source

On minimal presentations of numerical monoids

open access: yesBulletin of the London Mathematical Society, Volume 57, Issue 3, Page 878-894, March 2025.
Abstract We consider the classical problem of determining the largest possible cardinality of a minimal presentation of a numerical monoid with given embedding dimension and multiplicity. Very few values of this cardinality are known. In addressing this problem, we apply tools from Hilbert functions and free resolutions of artinian standard graded ...
Alessio Moscariello, Alessio Sammartano
wiley   +1 more source

The Shi variety corresponding to an affine Weyl group

open access: yesBulletin of the London Mathematical Society, Volume 57, Issue 3, Page 913-940, March 2025.
Abstract Let W$W$ be an irreducible Weyl group and Wa$W_a$ its affine Weyl group. In this article we show that there exists a bijection between Wa$W_a$ and the integral points of an affine variety, denoted X̂Wa$\widehat{X}_{W_a}$, which we call the Shi variety of Wa$W_a$.
Nathan Chapelier‐Laget
wiley   +1 more source

On Shehtman's two problems

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 3, March 2025.
Abstract We provide partial solutions to two problems posed by Shehtman concerning the modal logic of the Čech–Stone compactification of an ordinal space. We use the Continuum Hypothesis to give a finite axiomatization of the modal logic of β(ω2)$\beta (\omega ^2)$, thus resolving Shehtman's first problem for n=2$n=2$. We also characterize modal logics
Guram Bezhanishvili   +3 more
wiley   +1 more source

Home - About - Disclaimer - Privacy